Ask an expert
Question

24 Jun 2010

2 Week Period
Hi Doc,

Firstly a bit of history. I was using the Marena as a contraceptive. My gynae also put me on Diana for my skin. In Feb this year I had the Marena removed and stopped the pill because we want to conceive.

Problem now is my period is not what I would consider normal. My period would start and continue for about 5 days (light with a brown colour). Then after about 5 days my period would start again (heavy with a red colour) and continue for another 5 days.

So this has made it very difficult for me to calculate when I ovulate.

Would you be able to help in this case? I am 36.

Much appreciated.
Answer 387 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like you have premenstrual spotting. Count from the first day of heavy bleeding.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.